# SDR HEEA978881

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Repeater
- Part number: 7645001076105
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEATER WILL NOT TEST AND WILL NOT WORK AT ALL WHEN AIRCRAFT IS RUNNING.
